# SDR AALA202405233054

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N319TE
- Make and model: Boeing 737823
- Aircraft serial: 68099
- Aircraft time: 2,844 hours, 1,045 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT FLIGHT DECK DOOR WILL NOT OPEN. MADE ADJUSTMENT TO MANUAL LOCK THROW PLATE ON DOOR FRAME AND LUBED LOCKS, OPERTIONAL CHECKED FLIGHT DECK DOOR AUTO LOCK SYSTEM NORMAL. PER FIM 52-50-00.
